# SDR CALA9700184

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Disbonded
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TRAILING EDGE OF NR 1 L/E SLAT DISBONDED ALONG ENTIRE LOWER TRAILING EDGE SECTION.  THE SLAT WAS REMOVED AND REPAIRED IAW SRM 51-40-5 AND REINSTALLED.
